MathSciNet Relay Station
MathSciNet bibliographic data
MR396628 (53 #490) 15A48 (60J10)
Hajnal, J. On products of non-negative matrices. Math. Proc. Cambridge Philos. Soc. 79 (1976), no. 3, 521–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement